10.1093/ofid/ofx239

Weight Gain : A Possible Side Effect of All Antiretrovirals

Abstract

Weight gain and body mass index (BMI) increase are central issues in patients living with HIV who need to minimize the risk of metabolic disease. Information collected through the SCOLTA cohort revealed significant 1-year BMI increase in patients treated with dolutegravir (P = .004), raltegravir (P = .0004), elvitegravir (P = .004), darunavir (P = .0006), and rilpivirine (P = .029). BMI gain correlated with low baseline BMI (P = .002) and older age (P = .0007) in Centers for Disease Control and Prevention stages A/B, with lower BMI (P = .005) and CD4+ T-cell count (P = .007) at enrollment in stage C

Similar works

Full text

thumbnail-image

AIR Universita degli studi di Milano

Full text is not available
oai:air.unimi.it:2434/546804Last time updated on 3/6/2019

This paper was published in AIR Universita degli studi di Milano.

Having an issue?

Is data on this page outdated, violates copyrights or anything else? Report the problem now and we will take corresponding actions after reviewing your request.